Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 211, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2017, 6:39 PM CDT for 5 counties in Kansas. It was in force for 66 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2017, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 20, 2017, 7:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Kearny County, KS
The radar
The Dodge City radar (KDDC), 98 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:05 PM CDT | HAIL 1.75 | 10 N Ulysses, KS | ALSO REPORTED WINDOWS BROKEN. |
| Jun 20, 7:10 PM CDT | HAIL 1 | 2 N Ulysses, KS | |
| Jun 20, 7:14 PM CDT | HAIL 1.5 | 1 Nnw Ulysses, KS | |
| Jun 20, 7:14 PM CDT | HAIL 1.5 | 1 Nw Ulysses, KS | |
| Jun 20, 7:15 PM CDT | HAIL 1 | Ulysses, KS | |
| Jun 20, 7:16 PM CDT | TSTM WND GST 60 | 2 Nw Ulysses, KS | |
| Jun 20, 7:18 PM CDT | HAIL 2.5 | Ulysses, KS | FROM SOCIAL MEDIA PHOTO. ALSO REPORTS OF BROKEN WINDSHIELDS IN ULYSSES. |
| Jun 20, 7:23 PM CDT | HAIL 2 | 1 N Ulysses, KS | |
| Jun 20, 7:23 PM CDT | HAIL 4.25 | 1 Nne Ulysses, KS | DELAYED REPORT. |
| Jun 20, 7:23 PM CDT | HAIL 4.25 | 1 N Ulysses, KS | DELAYED REPORT. |
| Jun 20, 7:24 PM CDT | HAIL 4.25 | Ulysses, KS | |
| Jun 20, 7:46 PM CDT | HAIL 1.5 | 6 Sse Ulysses, KS | ALSO ESTIMATED 50 MPH WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
550
WUUS53 KDDC 202339
SVRDDC
KSC055-067-069-081-093-210045-
/O.NEW.KDDC.SV.W.0211.170620T2339Z-170621T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
639 PM CDT TUE JUN 20 2017
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Kearny County in southwestern Kansas...
Southwestern Finney County in southwestern Kansas...
Grant County in southwestern Kansas...
West central Gray County in southwestern Kansas...
Haskell County in southwestern Kansas...
* Until 745 PM CDT
* At 638 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southwest of Garden City to 7 miles north of
Ulysses, moving southeast at 20 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ulysses, Sublette, Satanta, Copeland, Plymell, Hickok, Ryus and
Tice.
This warning replaces the previous warnings that expire at 645 pm
for portions of Kearny, Finney, Grant, and Haskell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 3740 10141 3777 10146 3797 10090 3770 10050
3747 10067 3740 10104
TIME...MOT...LOC 2338Z 329DEG 19KT 3796 10091 3769 10135
HAIL...2.00IN
WIND...60MPH
$$
UMSCHEID3 follow-up statements
865
WWUS53 KDDC 202353
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
653 PM CDT TUE JUN 20 2017
KSC055-069-210002-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Finney KS-Gray KS-
653 PM CDT TUE JUN 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FINNEY AND WEST
CENTRAL GRAY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Kansas.
LAT...LON 3777 10146 3783 10127 3742 10093 3742 10094
3740 10141
TIME...MOT...LOC 2352Z 332DEG 13KT 3771 10135
$$
KSC067-081-093-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Kearny KS-Grant KS-Haskell KS-
653 PM CDT TUE JUN 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL KEARNY...GRANT AND SOUTHWESTERN HASKELL COUNTIES...
At 652 PM CDT, a severe thunderstorm was located 9 miles north of
Ulysses, moving southeast at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ulysses, Satanta, Hickok and Ryus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3777 10146 3783 10127 3742 10093 3742 10094
3740 10141
TIME...MOT...LOC 2352Z 332DEG 13KT 3771 10135
HAIL...2.50IN
WIND...60MPH
$$
UMSCHEID179
WWUS53 KDDC 210004
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
704 PM CDT TUE JUN 20 2017
KSC081-093-210013-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Kearny KS-Haskell KS-
704 PM CDT TUE JUN 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEARNY AND
SOUTHWESTERN HASKELL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been
cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Kansas.
LAT...LON 3773 10145 3773 10123 3741 10109 3740 10141
TIME...MOT...LOC 0003Z 349DEG 16KT 3767 10136
$$
KSC067-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Grant KS-
704 PM CDT TUE JUN 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL GRANT COUNTY...
At 703 PM CDT, a severe thunderstorm was located 6 miles north of
Ulysses, moving south at 20 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Ulysses and Hickok.
On the current path, Ulysses is directly in the path of the core
of this very severe thunderstorm!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3773 10145 3773 10123 3741 10109 3740 10141
TIME...MOT...LOC 0003Z 349DEG 16KT 3767 10136
HAIL...2.50IN
WIND...70MPH
$$
UMSCHEID149
WWUS53 KDDC 210022
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
722 PM CDT TUE JUN 20 2017
KSC067-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Grant KS-
722 PM CDT TUE JUN 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
At 721 PM CDT, a severe thunderstorm was located very near Ulysses,
moving south at 20 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Ulysses and Hickok.
Numerous reports of windshields broken along K-25 north of Ulysses
from hail around 2 inches in diameter from around 705 to 715 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3762 10142 3764 10126 3741 10109 3740 10141
TIME...MOT...LOC 0021Z 347DEG 19KT 3757 10134
HAIL...2.50IN
WIND...70MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:05 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 20, 6:05 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 605 PM CDT Tue Jun 20 2017 ...UPDATE TO AVIATION... .SHORT TERM...(This evening through Wednesday) Issued at 151 PM CDT Tue Jun 20 2017 Afternoon CU developing along a surface boundary that extended from extreme southeast Colorado to north central Kansas earlier this afternoon. East of this boundary a southerly wind and surface dew points in the mid to upper 60s. Based on 18z verification it appears that the HRRR may have the right idea with the better chance for convection developing later today a along surface boundary in west central and north central Kansas. At this time the area most favorable to late day convection will be across north central Kansas given that it will be just east of the 700mb temperature gradient. 0-6km shear and mid level instability late today and early tonight suggests that any storm that does develop in these areas has the potential to become severe with the primary threat early in the event being 2 to 3 inch hail and strong damaging winds in excess of 60 mph. Once developed these storms are expected to move south across western Kansas early this evening. Still some question how long these storms will last early tonight but given the latest HRRR and 18z NAM the potential exists that these storms may hold together as they move all the way south to near the Oklahoma border based on the low level moisture axis and 25 to 35 knot 0-1km south winds. Will therefore keep a mention of ongoing convection through midnight for much of western Kansas. This evening the hail threat will decrease as these storms move south but strong winds and heavy rainfall will still be possible from some of these storms early tonight. On Wednesday 850mb temperatures warm into the upper 20s to lower 30s which suggests highs will climb into the upper 90s to around 100 degrees for all of western Kansas. By late day there will once again be a chance for some scattered strong to severe thunderstorms along a surface boundary which is forecast to be located once again near the Colorado border. Convection that does develop along this boundary late Thursday will move southeast again across western Kansas and is expected to weaken through the evening. The GFS does hint at a weak upper wave crossing southwest Kansas early Wednesday night which if this does occur may enhance convection and keep some night time storms going through at least midnight for locations west of highway 283. .LONG TERM...(Wednesday night through Tuesday) Issued at 151 PM CDT Tue Jun 20 2017 On Thursday the surface boundary/dry line will again be located from extreme southeast Colorado to northwest Kansas. 850mb temperatures at 00z Friday are forecast to be at or only a degree or two warmer compared to 00z Thursday. Highs once again around 100 degrees still look on track for western Kansas along with a chance for late day severe thunderstorms. Thunderstorm chances for western Kansas currently appears more favorable Thursday night as an upper level trough exits the central Rockies and crosses the West Central High Plains. Confidence is not high on how organized this convection will be as it crosses Western Kansas Thursday night but at this time this may be the better opportunity for widespread precipitation. Periods of heavy rainfall and gusty winds will be the main hazard should an organized complex of storms roll across western Kansas Thursday night. A stronger upper level trough will cross the plains on Friday and as it does a surface cold front will move across western Kansas. This will not only bring another chance for thunderstorms on Friday but also some cooler air is expected to return. Models over the weekend disagree on how much cooling will occur behind this front and how far this front will move before stalling out. At this time confidence is not on which solution is more correct so will stay close to the latest guidance for both precipitation chances and temperatures through the weekend into early next week. Despite the differences between the models over the weekend it does appear a break in the heat can be expected for western Kansas this weekend into early next week. Could easily have highs Sunday and Monday only in the 70s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 602 PM CDT Tue Jun 20 2017 Scattered thunderstorms will move southward across west central and southwest Kansas through late this evening, potentially affecting all TAF sites with MVFR cigs/vsbys. Brief IFR vsbys will be possible with the strongest storms. Otherwise, VFR conditions will prevail at all TAF sites through late Wednesday morning. Other than convective outflow winds from thunderstorms gusting in excess of 30 to 40kt, southerly winds 10 to 25kt will persist through early Wednesday as a lee side trough of low pressure remains anchored across eastern Colorado. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 97 69 96 / 30 10 30 0 GCK 69 101 67 100 / 70 20 30 10 EHA 67 101 66 100 / 30 20 40 10 LBL 69 100 68 100 / 20 10 40 10 HYS 70 97 70 96 / 60 20 30 10 P28 70 95 69 95 / 20 0 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...JJohnson
Hazardous weather outlook, Jun 20, 5:09 AM CDT, 13 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 509 AM CDT Tue Jun 20 2017 KSZ030-031-043>046-061>066-074>081-084>090-211000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 509 AM CDT Tue Jun 20 2017 /409 AM MDT Tue Jun 20 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- A weak surface trough developing over far southwest into west central Kansas today will be the focus for widely scattered thunderstorms this afternoon. The storms may propagate southward into the evening hours before dissipating or moving out of southwest Kansas. Stronger storms will have the potential for hail around baseball size along with 60-70 mph wind gusts. Day 1 Hazards ------------- * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Lightning: Limited risk * Excessive heat: Limited risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- Afternoon and evening thunderstorms will be possible again on Wednesday through Saturday as a frontal boundary slides south through the region. The best chance for severe weather will be on Wednesday and Thursday. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Thursday - Lightning: Limited risk - Severe thunderstorm: Elevated risk - Excessive heat: Limited risk * Friday - Lightning: Elevated risk * Saturday - Lightning: Limited risk * Sunday - Lightning: Limited risk * Monday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening for large hail and damaging wind reports. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Jun 20, 6:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 7 N DEERFIELD 38.08N 101.12W
06/20/2017 E1.00 INCH KEARNY KS EMERGENCY MNGR
&&
GTLocal storm report, Jun 20, 6:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL LAKIN 37.94N 101.26W
06/20/2017 E1.75 INCH KEARNY KS EMERGENCY MNGR
&&
JRJLocal storm report, Jun 20, 6:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 9 S KENDALL 37.81N 101.53W
06/20/2017 E2.75 INCH KEARNY KS EMERGENCY MNGR
&&
JRJLocal storm report, Jun 20, 6:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 W SCOTT CITY 38.48N 100.95W
06/20/2017 E2.00 INCH SCOTT KS PUBLIC
DELAYED REPORT FROM SOCIAL MEDIA PHOTO.
&&
GTLocal storm report, Jun 20, 6:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 NNW HOLCOMB 38.00N 101.00W
06/20/2017 E1.00 INCH FINNEY KS EMERGENCY MNGR
&&
GTLocal storm report, Jun 20, 6:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT TUE JUN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 1 NNW HOLCOMB 38.00N 100.99W
06/20/2017 E1.50 INCH FINNEY KS EMERGENCY MNGR
&&
GTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:05 PM CDT | Special Weather Statement | DDC | Scott | 40 min |
| Jun 20, 2:33 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 57 min |
| Jun 20, 3:25 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 65 min |
| Jun 20, 3:53 PM CDT | Special Weather Statement | DDC | Trego | 67 min |
| Jun 20, 4:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 61 min |
| Jun 20, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 56 min |
| Jun 20, 4:27 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 63 min |
| Jun 20, 5:11 PM CDT | Flash Flood Warning | DDC | Scott | 5 hr |
| Jun 20, 5:17 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 58 min |
| Jun 20, 5:21 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 54 min |
| Jun 20, 5:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 66 min |
| Jun 20, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 45 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 54 min |
| Jun 20, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 47 min |
| Jun 20, 6:46 PM CDT | Areal Flood Warning | DDC | Trego | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.